# SDR IPXA11570591

- Difficulty date: November 14, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Ring
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT TAIL CONE RING HAS CORROSION.  FABRICATED NEW TAIL CONE AFT RING IAW DWG 148N1606.
